MAUDE Adverse Event Report: ST. JUDE MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY

ST. JUDE MEDICAL WI-BOX; TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Model Number C12783
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an rfr physiology study, when trying to acquire ao pressure, the wi-box ao transmitter was unable to establish connection with the pressurewire x.The red light came on (not ready indicator) on the wi-box and powered off.All the connections to the wi-box were checked, but the issue persisted.The procedure was aborted due to this issue.The wi-box was replaced and the issue was resolved.There were no adverse patient consequences due to this issue.
 
Additional Manufacturer Narrative
One wi-box p was received into the lab for analysis.A functional test was performed utilizing a known good quantien unit & pressure wire upon which the returned wi-box was unable to zero pa.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined the process was performed and completed in accordance with abbott specifications and procedures.Based on the information provided to abbott and the investigation performed, root cause of the field reported event citing unable to zero pa was successfully isolated to a hardware failure on a system level component.

Brand Name
WI-BOX
Common Device Name
TRANSMITTERS AND RECEIVERS, PHYSIOLOGICAL SIGNAL, RADIOFREQUENCY
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key11410952
Report Number2184149-2021-00048
Device Sequence Number3816065
Product Code DRG
UDI-Device Identifier05414734054140
UDI-Public05414734054140
Combination Product (Y/N)N
PMA/510(K) Number
K111854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC12783
Device Catalogue NumberC12783
Device Lot Number6391659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/09/2021
Supplement Date Received by Manufacturer03/23/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1